Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What could be the cause of pain with paste like substance while passing urine ?

while pouring urine, a paste like material came n caused me heavy pain,,,im worried about dat,,please tel d reason and precaution measures
Asked On : Thu, 16 Jun 2011
Answers:  3 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
You seem to have had urethral discharge and you need to get investigated with urine r/m, c/s and usg KUB
Answered: Sat, 18 Jun 2011
I find this answer helpful
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
paiful micturition is one of the complais in u t i
get a clinical exam and urine culture sensitivity test of urine and take medicine
gram staining of the urethral discharge also required
Answered: Thu, 16 Jun 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
u should take it seriously
it is not normal thing,it indicate some infection .
u need to consult doctor and get ur urine tested.
drink more water
u need to take antibiotic tab and other medicine.
Answered: Thu, 16 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor